Couldn't find what you looking for?

TRY OUR SEARCH!

I am using codeine for 6 days now and I have to say that my coughing is almost completely gone. But, I have some other problems now. I had issues with migraine before, and I take medications for that too. But, it looks like it is getting worse these days and I wonder if that is because of the codeine. Does that drug cause migraines?

Loading...

Well, it is possible. I mean, one of its side effects is headache, and that is what you are complaining of. I assume you only have a day or two of therapy that was quite successful, after that you will stop with codeine anyway. After that, migraines should stop, if not, I guess you will have to see your doctor again.
Reply

Loading...

I certainly noticed a correlation between taking codeine and waking up the next morning with a migraine. I normally do not get migraines at all, so I'm sure it was the codeine.
Reply

Loading...

I cannot find any scientific proof one way or the other. I can tell you I suffer from migraines since January 7, 1979 so I know my triggers and how to deal with them. I was given some hydrocodone on Monday for some dental surgery I had. I as a rule do not take pain meds in this case I was not getting any relief through other methods so I took the pills. Beginning day two I had migraine, by day three I was in the ER with full on cluster headache I could not remedy on my own. I do believe there is some relationship there. Needless to say I am not taking the risk again. I will now put on all medical forms that I have an allergy to codeine. 

Reply

Loading...


agree happened to me too!
Reply

Loading...